MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the iliac artery.A 8.0x60x135 cm express ld iliac / biliary stent was advanced for treatment.However, it was noted that a defect was found in the stent struts.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr.: the device was returned for analysis.The balloon was received tightly folded which indicates it had not been subjected to positive pressure.No issues were noted with balloon.A visual and microscopic examination found the stent to be mounted in the correct position on the device.The first strut was lifted on the distal end of the stent.No other issues were identified with the stent.A visual and tactile examination found the shaft of the device identified no issues.A visual and microscopic examination of the device identified no issues with the markerbands or tip that could have contributed to the complaint incident.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the iliac artery.A 8.0x60x135 cm express ld iliac / biliary stent was advanced for treatement.However, it was noted that a defect was found in the stent struts.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9521564
Report Number2134265-2019-16193
Device Sequence Number458373
Product Code NIO
UDI-Device Identifier08714729392484
UDI-Public08714729392484
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0023599535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1